Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014 (2014), Article ID 128787, 13 pages
http://dx.doi.org/10.1155/2014/128787
Research Article

Solutions of -Hypergeometric Differential Equations

Department of Mathematics, University of Sargodha, Sargodha 40100, Pakistan

Received 26 September 2013; Accepted 8 April 2014; Published 30 April 2014

Academic Editor: Bo-Qing Dong

Copyright © 2014 Shahid Mubeen et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We solve the second-order linear differential equation called the -hypergeometric differential equation by using Frobenius method around all its regular singularities. At each singularity, we find 8 solutions corresponding to the different cases for parameters and modified our solutions accordingly.